Alert archive / Virginia / Tornado Warnings in 2018
Tornado Warning 2, NWS Wakefield, VA
NWS Wakefield, VA issued this tornado warning at Jan 12, 2018, 9:48 PM EST for 4 counties in Virginia. It was in force for 27 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 12, 2018, 9:48 PM EST (02:48 UTC)
- Expired
- Jan 12, 2018, 10:15 PM EST
- In force
- 27 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
Counties Amelia County, VA, Chesterfield County, VA, Goochland County, VA, Powhatan County, VA
The radar
The Norfolk radar (KAKQ), 93 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 12, 9:50 PM EST | TSTM WND DMG | 3 Nnw Jetersville, VA | SEVERAL TREES DOWN IN THE AREA OF ST JAMES RD AND AMELIA SPRINGS RD IN ADDITION TO ROCKY FORD RD. |
| Jan 12, 9:56 PM EST | TSTM WND DMG | 2 Ese Morven, VA | TREES DOWN ALONG HAW BRANCH LANE. |
| Jan 12, 10:02 PM EST | TORNADO | 1 Ene Lodore, VA | AN NWS STORM SURVEY CONFIRMS AN EF1 TORNADO IN AMELIA COUNTY. NUMEROUS TREES WERE UPROOTED, AN ATTACHED CAR PORT WAS DESTROYED AND CEMENT WALLS ON AN OUT BUILDING WERE BOWED OUT. |
| Jan 12, 10:14 PM EST | TSTM WND DMG | 2 E Flat Rock, VA | TREES DOWN ON OLD CHURCH RD. |
| Jan 12, 10:20 PM EST | TSTM WND DMG | 4 Ssw Sabot, VA | OUTBUILDINGS / SHEDS BLOWN OVER ALONG JUDES FERRY RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 2.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 293 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
916
WFUS51 KAKQ 130248
TORAKQ
VAC007-041-075-145-130315-
/O.NEW.KAKQ.TO.W.0002.180113T0248Z-180113T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
948 PM EST FRI JAN 12 2018
The National Weather Service in Wakefield has issued a
* Tornado Warning for...
Northwestern Chesterfield County in central Virginia...
Southeastern Goochland County in central Virginia...
Northwestern Amelia County in central Virginia...
Powhatan County in central Virginia...
* Until 1015 PM EST
* At 947 PM EST, a severe thunderstorm capable of producing a tornado
was located near Morven, or near Amelia Courthouse, moving
northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Chula around 955 PM EST.
Powhatan and Macon around 1000 PM EST.
Sabot around 1010 PM EST.
Tuckahoe and Manakin around 1015 PM EST.
Other locations impacted by this tornadic thunderstorm include
Crozier, Rock Castle, Pilkinton, Maidens, Irwin, Winterham,
Maplewood, Fine Creek Mills, Michaux and Deatonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Please send your reports of hail and or wind damage...including
trees or large limbs downed...by calling NOAA'S National Weather
Service in Wakefield at
...7 5 7...8 9 9...2 4 1 5.
&&
LAT...LON 3773 7791 3759 7762 3758 7762 3758 7763
3756 7765 3756 7763 3755 7763 3735 7787
3730 7807 3731 7815 3734 7821
TIME...MOT...LOC 0247Z 228DEG 55KT 3736 7810
TORNADO...RADAR INDICATED
HAIL...<.75
$$
JM1 follow-up statement
953
WWUS51 KAKQ 130301
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
1001 PM EST FRI JAN 12 2018
VAC041-130311-
/O.CAN.KAKQ.TO.W.0002.000000T0000Z-180113T0315Z/
Chesterfield VA-
1001 PM EST FRI JAN 12 2018
...THE TORNADO WARNING FOR NORTHWESTERN CHESTERFIELD COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3770 7792 3754 7769 3750 7774 3740 7797
3747 7806
TIME...MOT...LOC 0301Z 221DEG 30KT 3745 7799
$$
VAC007-075-145-130315-
/O.CON.KAKQ.TO.W.0002.000000T0000Z-180113T0315Z/
Goochland VA-Amelia VA-Powhatan VA-
1001 PM EST FRI JAN 12 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM EST FOR SOUTH
CENTRAL GOOCHLAND...NORTH CENTRAL AMELIA AND POWHATAN COUNTIES...
At 1001 PM EST, a severe thunderstorm capable of producing a tornado
was located near Morven, or 7 miles north of Amelia Courthouse,
moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Macon around 1010 PM EST.
Powhatan around 1015 PM EST.
Other locations impacted by this tornadic thunderstorm include
Goodwins Store, Flat Rock, Jefferson, Maidens, Irwin, Giles Mill,
Fine Creek Mills, Michaux, Belona and Holly Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3770 7792 3754 7769 3750 7774 3740 7797
3747 7806
TIME...MOT...LOC 0301Z 221DEG 30KT 3745 7799
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
JMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Jan 12, 7:39 PM EST, 2 hours 9 minutes earlier.
Area forecast discussion, Jan 12, 7:39 PM EST, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
739 PM EST Fri Jan 12 2018
.SYNOPSIS...
A complex area of low pressure pushes across the Mid-Atlantic
region tonight into early Saturday. High pressure builds in from
the northwest Saturday night through Sunday...with a return to
colder weather for the latter half of the weekend through the
middle of next week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
***ECG AND SBY set/tied record highs today***
Widespread rain showers are moving across far eastern VA/Lower
MD/NE NC this evening...with another skinny line of showers
crossing the Piedmont. So far no tstms to speak of but do have
pockets of moderate rain embedded with current pcpn. Fog is
widespread and locally dense over our local marine zones
currently and have marine dense fog advisory in effect overnight
to account for this.
Watching next batch of pcpn currently moving through the NC
Piedmont which will be a concern for us during the late evening
and early overnight hours. Rain chances ramp back up once again
by late evening as upper shortwave over the deep south ejects
northeast toward the local area, as the associated sfc low
tracks into the region from the W-SW. This feature will be
pushing a cold front across the local area late tonight into
Saturday morning, with temperatures falling off only slightly
toward dawn.
Meager low-level lapse rates and CAPE will be a limiting factor
to overall convective potential. However, RAP/HRRR each depict
possibility of a broken line of convection pushing through far
southern & SE VA/NE NC between 03-06z, which will likely
portend to a few gusty showers and perhaps a few rumbles of
thunder. We have carried over likely to categorical PoPs for
SHRAs tonight...w/ a round of +RA possible late evening/early
morning. Remaining mild for much of tonight...w/ early morning
lows to range from the l40s NW to the l50s SE.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
Sfc cold front slides off the coast Sat morning...resulting in
winds veering around to the NNW. Quasi-downslope flow will
scour out most of the showers by Saturday afternoon, bringing
some partial clearing. However, expect more clouds than sun once
again on average underneath the upper trough. Expect significant
post-frontal low level CAA to wait until late in the day due to
the primary upper trough being slow to cross the region. Highs
early in the day range from the l-m40s far NW to the m50s
SE...then temperatures to remain steady or slowly fall through
the afternoon.
Upper trough axis crosses the area late Saturday night into
Sunday morning, with stronger surge of CAA. Lows Sat night
mainly ranging through the 20s. Dry/cold wx Sunday, as ~1040mb
arctic high pressure builds from the Upper Midwest toward the
eastern Lakes/interior northeast Sunday, briefly sliding over
the area into Monday. Despite increasing amounts of
sunshine...highs will only be in the l-m30s on Sunday, warming
slightly on Monday ahead of reinforcing shot of Arctic air into
the middle of next week.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Low confidence forecast beyond Monday as 12z/11 suite of models
are having a difficult time in resolving differences wrt
handling of a strong upper trough/closed low digging across the
Great Lakes/Northeast next week. Will lean toward a blend of the
12z GFS/GEFS/CMC which all seem to be in reasonable agreement
with the aforementioned trough/closed low pivoting SE to a
centralized position over Lake Erie by 12z Tues. From there,
this feature slowly lifts NE into New England by 12z Thurs. In
doing so, it will force a cold front through the local area on
Tues with high pressure returning next Wed/Thu. What remains to
be seen as whether or not the front produces any pcpn as it
passes on Tues, as it would probably be cold enough aloft to
generate some snow showers (at least NE of the I-64 corridor).
Have placed some low PoPs in these areas. Otherwise, next week
is looking dry and chilly. Highs Monday from the mid 30s N to
low 40s S. Highs Tuesday from the mid 30s N to the mid 40s
south. Highs next Wed/Thu in the 30s. Lows through the period
primarily in the teens and 20s.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
Bouts of showers this evening and overnight will lead to
widespread MVFR/IFR conditions. Pcpn should come to an end from
west to east between 06z-09z. Sfc low pres and a cold front
push across the region from the W-SW early Saturday, w/
improving CIGS Sat aftn as drier air arrives from the NW Sat
aftn/night through Sun. Winds become NW around 12z Sat, gusting
up to 25 mph.
Outlook: High pres locates W of the region by Sunday and Monday,
with mainly VFR conditions expected.
&&
.MARINE...
Update this evening extended the Marine Dense Fog Advisory
until 7 AM EST Sat for all waters. Cams/sfc obs continue to show
visibilities under 1/2 nm nearshore. Visibitiles over the lower
Bay and James River may fluctiate at time, but periods of dense
fog should persist overnight. Another band of rain coming
accross central NC as of 730 pm will move across the Bay and
coast shortly after midnight.
Flow ahead of a strong cold front approaching from the west is
supporting these areas as showers and gusty winds through the
night. South winds will range from mainly 15 to 25 knots ahead
of the cold front. The front crosses the waters around 12Z
Saturday and winds turn to the northwest behind the front. Winds
will remain gusty behind the front as much colder air works
into the area, high end SCA conditions are expected Saturday.
SCA may also be needed for the Rivers, but decided to hold off
at this time and let the night shift reevaluate. Seas remain
elevated at or above 5 feet over the coastal zones through early
Monday morning.
Canadian high pressure builds into the region early next week
allowing for diminishing winds and seas. Another low pressure system
may impact the waters by mid-week, bringing a return to SCA
conditions.
&&
.CLIMATE...
Record high temperatures today (Jan 12)
RIC 71/2005
ORF 75/1890
*SBY 67/2017
*ECG 73/2017
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Dense Fog Advisory until 7 AM EST Saturday for ANZ630>638-650-
652-654-656-658.
Small Craft Advisory until 10 AM EST Sunday for ANZ630>634.
Small Craft Advisory until 1 AM EST Sunday for ANZ638.
Small Craft Advisory until 2 AM EST Monday for ANZ650-652-654-
656-658.
&&
SYNOPSIS...MAM
NEAR TERM...MAM
SHORT TERM...ALB/MAM
LONG TERM...TMG
AVIATION...JDM/MAM
MARINE...AJB/JAO
CLIMATE...Hazardous weather outlook, Jan 12, 4:01 PM EST, 5 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 401 PM EST Fri Jan 12 2018 MDZ021>025-NCZ012>014-030-VAZ048-060>062-064>069-075>090-092-093- 095>100-509>525-132115- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Northampton-Hertford-Gates-Bertie-Fluvanna-Prince Edward-Cumberland- Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan- Westmoreland-Richmond-Northumberland-Lancaster-Brunswick-Dinwiddie- Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews- Greensville-Sussex-Surry-James City-Southampton-Isle of Wight- Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-Accomack- Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover- Western Chesterfield-Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 401 PM EST Fri Jan 12 2018 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ015>017-031-032-102-132115- Pasquotank-Camden-Western Currituck-Chowan-Perquimans- Eastern Currituck- 401 PM EST Fri Jan 12 2018 This Hazardous Weather Outlook is for northeast North Carolina. .DAY ONE...Tonight. Scattered thunderstorms will be possible this evening. Any thunderstorms that do develop will produce gusty winds and brief heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jan 12, 4:21 PM EST, 5 hours 27 minutes before
Special Weather Statement
National Weather Service Wakefield VA
421 PM EST FRI JAN 12 2018
NCZ013-014-VAZ089-093-096-524-122200-
Hertford-Gates-Isle of Wight-Surry-Newport News-Suffolk-
421 PM EST FRI JAN 12 2018
...A LINE OF SHOWERS WILL AFFECT SOUTHEASTERN HERTFORD...CENTRAL
GATES...ISLE OF WIGHT AND SURRY COUNTIES...THE CITY OF SUFFOLK AND
THE CITY OF NEWPORT NEWS...
At 420 PM EST, radar indicated showers were located along a line
extending from Carrsville to Colerain. Movement was north at 50 mph.
Locations impacted include...
Newport News, Smithfield, Windsor, Gatesville, Christopher Newport
University, Patrick Henry Field, Downtown Suffolk, Holland,
Gloucester Point, Suffolk, Isle Of Wight, Gates, Harrellsville,
Rescue, Carrsville, Roduco, Whaleyville, Driver, Crittenden and Lee
Hall.
Motorists should use extra caution in the vicinity of these showers.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3668 7685 3722 7668 3722 7665 3717 7661
3718 7658 3727 7656 3733 7664 3738 7664
3738 7663 3727 7651 3724 7651 3725 7653
3722 7656 3713 7649 3686 7644 3630 7671
3631 7672 3629 7671 3624 7673 3624 7683
TIME...MOT...LOC 2120Z 195DEG 54KT 3668 7683 3621 7680
joSpecial weather statement, Jan 12, 5:11 PM EST, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Wakefield VA
511 PM EST FRI JAN 12 2018
VAZ084>086-095>097-523>525-122300-
Mathews-Hampton/Poquoson-Norfolk/Portsmouth-Middlesex-Newport
News-Suffolk-York-Gloucester-Chesapeake-
511 PM EST FRI JAN 12 2018
...A LINE OF SHOWERS WILL AFFECT GLOUCESTER... MIDDLESEX...
YORK...AND MATHEWS COUNTIES... THE CITY OF NORFOLK...THE CITY OF
POQUOSON...THE CITY OF CHESAPEAKE...THE CITY OF PORTSMOUTH...THE
CITY OF SUFFOLK...THE CITY OF HAMPTON AND THE CITY OF NEWPORT NEWS...
At 509 PM EST, radar indicated showers were located along a line
extending from Denbigh to near Downtown Suffolk. Movement was
northeast at 30 mph.
Locations impacted include...
Newport News, Hampton, Mathews, Langley AFB, Deltaville, Gloucester
Point, Hampton University, Christopher Newport University, Patrick
Henry Field, Downtown Suffolk, Churchland, Seaford, Norfolk,
Chesapeake, Portsmouth, Suffolk, Northampton, Rescue and Bowers Hill.
Motorists should use extra caution this evening. Be prepared for
rapid changes in weather and road conditions. Heavy rain could cause
ponding of water on roads...and possible minor flooding of ditches
and poor drainage areas.
LAT...LON 3655 7663 3686 7660 3691 7653 3692 7650
3695 7651 3695 7650 3694 7648 3696 7649
3701 7658 3712 7658 3762 7637 3762 7634
3746 7624 3728 7625 3727 7629 3731 7634
3724 7635 3721 7635 3715 7626 3695 7627
TIME...MOT...LOC 2209Z 211DEG 28KT 3711 7654 3668 7658
joSpecial weather statement, Jan 12, 8:38 PM EST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Wakefield VA
838 PM EST FRI JAN 12 2018
VAZ060-065>068-079-130230-
Mecklenburg-Lunenburg-Nottoway-Amelia-Prince Edward-Brunswick-
838 PM EST FRI JAN 12 2018
...A LINE OF SHOWERS WILL AFFECT MECKLENBURG...SOUTHEASTERN PRINCE
EDWARD...LUNENBURG...NOTTOWAY...AMELIA AND WESTERN BRUNSWICK
COUNTIES...
At 837 PM EST, radar indicated showers were located along a line
extending from near Charlotte Court House to near Raleigh. Movement
was northeast at 45 mph.
Wind gusts of 40 mph and heavy rain are possible with these showers.
Locations impacted include...
South Hill, Blackstone, Chase City, Crewe, Victoria, Kenbridge,
Brodnax, Hampden Sydney College, Amelia Courthouse, Nottoway,
Lunenburg, Clarksville, La Crosse, Burkeville, Boydton, Alberta,
Morven, Dundas, Jetersville and Scotts Fork.
Motorists should use extra caution in the vicinity of these showers.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3668 7870 3669 7865 3664 7856 3670 7865
3689 7849 3707 7844 3715 7855 3715 7856
3734 7826 3746 7813 3744 7810 3750 7800
3747 7789 3746 7787 3715 7787 3714 7790
3700 7789 3699 7787 3654 7788 3654 7873
TIME...MOT...LOC 0137Z 231DEG 41KT 3700 7868 3564 7869
joThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 8:38 PM EST | Special Weather Statement | AKQ | Amelia, Lunenburg, Mecklenburg, Nottoway, Prince Edward | 52 min |
| Jan 12, 9:35 PM EST | Severe Thunderstorm Warning | AKQ | Amelia, Brunswick, Dinwiddie, Greensville, Lunenburg, Mecklenburg and 5 more | 40 min |
| Jan 12, 9:39 PM EST | Tornado Warning | AKQ | Amelia, Dinwiddie, Nottoway | 36 min |
| Jan 12, 9:59 PM EST | Tornado Warning | AKQ | Amelia, Chesterfield, Dinwiddie | 31 min |
| Jan 12, 10:07 PM EST | Severe Thunderstorm Warning | AKQ | Amelia, Chesterfield, Henrico, Powhatan, City of Richmond | 23 min |
| Jan 12, 10:14 PM EST | Severe Thunderstorm Warning | AKQ | Goochland, Hanover, Henrico, Louisa, Powhatan | 31 min |
| Jan 12, 10:20 PM EST | Severe Thunderstorm Warning | AKQ | Brunswick, Charles City, Chesterfield, Dinwiddie, Greensville, Henrico and 10 more | 40 min |
| Jan 12, 10:32 PM EST | Severe Thunderstorm Warning | AKQ | Chesterfield, Goochland, Hanover, Henrico, New Kent, City of Richmond | 28 min |
| Jan 12, 11:01 PM EST | Special Weather Statement | AKQ | Charles City, James City, King and Queen, King William, New Kent | 44 min |
| Jan 12, 11:03 PM EST | Special Weather Statement | AKQ | Isle of Wight, Surry, City of Williamsburg | 42 min |
| Jan 12, 11:40 PM EST | Special Weather Statement | AKQ | Gloucester, Isle of Wight, Lancaster, Mathews, Middlesex, York and 9 more | 65 min |
| Jan 13, 8:02 AM EST | Special Weather Statement | AKQ | Northampton, York, City of Hampton, City of Newport News, City of Poquoson | 58 min |
Nearby
Tornado Warnings in Virginia, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.